CSpace
Global existence and exponential stability of smooth solutions to a multidimensional nonisentropic Euler-Poisson equations
Ju, QC; Li, Y
2004-07-01
Source PublicationACTA MATHEMATICA SCIENTIA
ISSN0252-9602
Volume24Issue:3Pages:434-442
AbstractThe global existence and large time behavior of smooth solutions to multidimensional nonisentropic Euler-Poisson equations are established.
Keywordnonisentropic Euler-Poisson multi-dimensional asymptotic smooth solution
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics
WOS IDWOS:000223563300011
PublisherKLUWER ACADEMIC PUBL
Citation statistics
Cited Times:2[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/19454
Collection中国科学院数学与系统科学研究院
AffiliationChinese Acad Sci, Acad Math & Syst Sci, Beijing 100080, Peoples R China
Recommended Citation
GB/T 7714
Ju, QC,Li, Y. Global existence and exponential stability of smooth solutions to a multidimensional nonisentropic Euler-Poisson equations[J]. ACTA MATHEMATICA SCIENTIA,2004,24(3):434-442.
APA Ju, QC,&Li, Y.(2004).Global existence and exponential stability of smooth solutions to a multidimensional nonisentropic Euler-Poisson equations.ACTA MATHEMATICA SCIENTIA,24(3),434-442.
MLA Ju, QC,et al."Global existence and exponential stability of smooth solutions to a multidimensional nonisentropic Euler-Poisson equations".ACTA MATHEMATICA SCIENTIA 24.3(2004):434-442.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Ju, QC]'s Articles
[Li, Y]'s Articles
Baidu academic
Similar articles in Baidu academic
[Ju, QC]'s Articles
[Li, Y]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Ju, QC]'s Articles
[Li, Y]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.